# SDR R61A2024021500071

- Difficulty date: January 26, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000265
- Aircraft time: 33,583 hours, 24,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO FWD LOWER SEAL RETAINER FOUND CORRODED. MX REPLACED SEAL REST IAW AMM 21-10-01 TABLE 201 AND 206
